Gaviscon double action liquid peppermint 150ml
Gaviscon double action liquid peppermint 150ml
Gaviscon double action liquid peppermint 150ml

Gaviscon double action liquid peppermint 150ml

£4.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
Peppermint flavoured liquid containing sodium alginate 500mg, sodium bicarbonate 213mg and calcium carbonate 325mg per 10ml

Symptomatic treatment of gastro-oesophageal reflux such as acid regurgitation, hyperacidity, heartburn and indigestion, including following meals or during pregnancy

Adults and children 12 years and over: 10-20ml after meals and at bedtime, up to 4 times per day

Sodium content of liquid should be taken into account if patient is on a highly restricted salt diet. . Patients who do not experience symptom improvement within 7 days should seek medical advice

Mint Flavour.
Fast Powerful Relief.
Heartburn & Indigestion.
Works In Two Ways.


Gaviscon Double Action Liquid brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort.
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest.


So, whatever your symptoms of heartburn or indigestion Gaviscon Double Action can provide fast soothing relief.

This product is sugar free and gluten-free.



You can take this product if you are pregnant or breast feeding.


Dosage: For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 12 years: Not to be given unless recommended by your doctor. Before taking this product. Each 20ml dose contains 11.04 mmol sodium and 6.5 mmol calcium. If you have been advised a diet restricted in any of the please ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occured. Contains methyl parahydroxybenzoate (E218) and propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). Consult your doctor if you experience these or any other side-effects.


After taking this product: If symptoms persist after 7 days consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
Do not use this medicine after the expiry date (EXP: month/year) shown.


Check that the cap seal is unbroken before first taking this product.


Use within 6 months of opening.


 

GAVISCON
3229606

Reviews

Write your review

Gaviscon double action liquid peppermint 150ml

Peppermint flavoured liquid containing sodium alginate 500mg, sodium bicarbonate 213mg and calcium carbonate 325mg per 10ml

Symptomatic treatment of gastro-oesophageal reflux such as acid regurgitation, hyperacidity, heartburn and indigestion, including following meals or during pregnancy

Adults and children 12 years and over: 10-20ml after meals and at bedtime, up to 4 times per day

Sodium content of liquid should be taken into account if patient is on a highly restricted salt diet. . Patients who do not experience symptom improvement within 7 days should seek medical advice

Write your review